Auxiliary polynomials for some problems regarding Mahler's measure

Volume 119 / 2005

Artūras Dubickas, Michael J. Mossinghoff Acta Arithmetica 119 (2005), 65-79 MSC: Primary 11R09; Secondary 11C08, 12D05. DOI: 10.4064/aa119-1-5

Authors

  • Artūras DubickasDepartment of Mathematics and Informatics
    Vilnius University
    Naugarduko 24, LT-03225 Vilnius, Lithuania
    e-mail
  • Michael J. MossinghoffDepartment of Mathematics
    Davidson College
    Davidson, NC 28035-6996, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image